# SDR 2022FA0000033

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: General aviation
- Aircraft: N4282
- Make and model: Snias AS350B3
- Aircraft serial: 4282
- Aircraft time: 4,517 hours, 18,056 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Tail Boom
- Component: Tail Boom, Snias
- Component part number: 350A2300000705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM P/N 350A23-0000-0705 S/N TB4490 SKIN DAMAGE AT APPROXIMATELY X1219 RBL 228. THE DAMAGE IS MINOR CHAFING MEASURING 0.005” AT ITS DEEPEST.
